Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 32.

Carrillo Menéndez, José and Lyaghfouri, A. (2000) A filtration problem with nonlinear Darcy’s law and generalized boundary conditions. Advances in Differential Equations, 5 (4-6). pp. 515-555. ISSN 1079-9389

Carrillo Menéndez, José and Challal , S. and Lyaghfouri, A. (2002) A free boundary problem for a flow of fresh and salt groundwater with nonlinear Darcy’s law. Advances in mathematical sciences and applications, 12 (1). pp. 191-215. ISSN 1343-4373

Álvarez Contreras, Sixto Jesús and Carrillo Menéndez, José (1994) A free-boundary problem in theory of lubrication. Communications in partial differential equations, 19 (11). pp. 1743-1761. ISSN 0360-5302

Carrillo Menéndez, José (1979) A method for estimates on the region of filtration in a homogeneous medium bounded by a dam. Revista de la Universidad de Santander , 2 (2). pp. 1189-1191. ISSN 0210-8151

Carrillo Menéndez, José and Alonso Rodriguez, A. (1995) A unified formulation for the boundary conditions in some convection-diffusion problem. In Elliptic and parabolic problems : Pont-à-Mousson 1994. Pitman research notes in mathematics series, 325 (325). Longman Scientific and Technical, Harlow, England , pp. 51-63. ISBN 0-582-23961-3

Carrillo Menéndez, José (1983) An evolution free boundary problem: filtrations of a compressible fluid in a porous medium. In Contributions to nonlinear partial differential equations : proceedings of an International meeting on nonlinear partial differential equations... held in Madrid on 14-17 december. Research notes in mathematics (89). Pitman, Boston, pp. 97-110. ISBN 0-273-08595-6

Álvarez, S.J. and Carrillo Menéndez, José and Díaz Díaz, Jesús Ildefonso (1990) Cavitation in lubrication: an evolution model. In Actas del XI C.E.D.Y.A. (Congreso de Ecuaciones Diferenciales y Aplicaciones) :I Congreso de Matemática Aplicada : septiembre de 1989. Universidad de Malaga, Malaga, pp. 131-135. ISBN 8460075478

Carrillo Menéndez, José (1995) Comparison and uniqueness of the solution of the evolution dam problem. In Free boundary problems : theory and applications. Pitman research notes in mathematics series, 323 (323). Longman Scientific and Technical, cop. 1995, Harlow, England , pp. 94-107. ISBN 0-582-25645-3

Carrillo Menéndez, José (2003) Conservation laws with discontinuous flux functions and boundary condition. Journal of evolution equations, 3 (2). pp. 283-301. ISSN 1424-3199

Carrillo Menéndez, José (2001) Entropy solutions and renormalized entropy solutions for degenerate problems. In Actas :XVII CEDYA, VII CMA : Salamanca 24-28 septiembre 2001 / XVII CEDYA Congreso de Ecuaciones Diferenciales y Aplicaciones, VII CMA Congreso de Matemática Aplicada. Universidad de Salamanca. Departamento de Matemática Aplicada , Madrid, pp. 335-341. ISBN 84-699-6144-6

Carrillo Menéndez, José (1999) Entropy solutions for nonlinear degenerate problems. Archive for rational mechanics and analysis, 147 (4). pp. 269-361. ISSN 0003-9527

Brézis, Haïm and Arendt, Woldgang and Barthélemy, Louise and Crandall, Michael and Carrillo Menéndez, José and Díaz Díaz, Jesús Ildefonso and Goldstein, Jerome A. and Pierre, Michel and Vazquez, Juan Luis (2003) Introduction. Dedicated to Philippe Bénilan. Journal of Evolution Equations, 3 (1). pp. 1-9. ISSN 1424-3199

Carrillo Menéndez, José and Gilardi, Gianni (1990) La vitesse de propagation dans le problême de la digue. Annales de la Faculté des Sciences de Toulouse. Série VI. Mathématiques, 11 (3). pp. 7-28. ISSN 0240-2963

Carrillo Menéndez, José and Infante del Río, Juan Antonio (1991) Numerical approach of a lubrication problem with cavitation. In Mathematical modelling in lubrication. Publicacions da Universidade de Vigo, Vigo, pp. 19-24. ISBN 84-404-9914-0

Carrillo Menéndez, José and Chipot, Michel (1985) On some nonlinear elliptic-equations involving derivatives of the nonlinearity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 100 (Part 3). pp. 281-294. ISSN 0308-2105

Carrillo Menéndez, José and Chipot, Michel (1982) On the dam problem. Journal of differential equations, 45 (2). pp. 234-271. ISSN 0022-0396

Carrillo Menéndez, José (1987) On the uniqueness of the solution of a class of elliptic equations with nonlinear convection. In Contributions to nonlinear partial differential equations. Pitman Research Notes in Mathematics Series , II (155). Longman Scientific and Tech, Harlow, pp. 55-68. ISBN 0-582-44267-2

Carrillo Menéndez, José (1994) On the uniqueness of the solution of the evolution dam problem. Nonlinear Analysis: Theory, Methods & Applications, 22 (5). pp. 573-607. ISSN 0362-546X

Carrillo Menéndez, José and Wittbold, Petra (2002) Renormalized entropy solutions of scalar conservation laws with boundary condition. Journal of differential equations, 185 (2). pp. 137-160. ISSN 0022-0396

Bénilan, Philippe and Carrillo Menéndez, José and Wittbold, Petra (2002) Renormalized entropy solutions of scalar conservation laws. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 29 (2). pp. 313-327. ISSN 0391-173X

Carrillo Menéndez, José and Infante del Río, Juan Antonio (1987) Resolución numérica de un problema de lubrificación. In Actas del IX CEDYA. Secretariado de publicaciones. Universidad de Valladolid, Valladolid, pp. 129-134. ISBN 84-86192-92-7

Ammar, Kaouther and Wittbold, Petra and Carrillo Menéndez, José (2006) Scalar conservation laws with general boundary condition and continuous flux function. Journal of Differential Equations, 228 (1). pp. 111-139. ISSN 0022-0396

Carrillo Menéndez, José (1980) Sobre unicidad de la solución en un problema de filtración. In Actas II Congreso de ecuaciones diferenciales y aplicaciones. Publicaciones matematicas, 1 (18). Universidad Autonoma de Barcelona, Valldoreix, pp. 11-30. ISBN 0210-2978

Carrillo Menéndez, José (1998) Solutions entropiques de problèmes non linéaires dégénerés. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 327 (2). pp. 155-160. ISSN 0764-4442

Carrillo Menéndez, José and Chipot, Michel (1981) Sur l'unicité de la solution du problème de l'ecoulement à travers une digue. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 292 . pp. 191-194. ISSN 0764-4442

Carrillo Menéndez, José and Lyaghfouri, A. (1998) The dam problem for nonlinear Darcy's laws and Dirichlet boundary conditions. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 26 (3). pp. 453-505. ISSN 0391-173X

Carrillo Menéndez, José and Chipot, Michel (1993) The dam problem with leaky boundary-conditions. Applied mathematics and optimization, 28 (1). pp. 57-85. ISSN 0095-4616

Carrillo Menéndez, José and Díaz Díaz, Jesús Ildefonso and Gianni , Gilardi (1993) The propagation of the free boundary of the solution of the dam problem and related problems. Applicable Analysis. An International Journal , 49 (3-4). pp. 255-276. ISSN 0003-6811

Carrillo Menéndez, José (2015) Un problema no-lineal con frontera libre. [Thesis]

Carrillo Menéndez, José (1986) Unicité des solutions du type Kruskov pour des problèmes elliptiques avec des termes de transport non linéaires. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 303 (5). pp. 189-192. ISSN 0764-4442

Carrillo Menéndez, José and Wittbold, Petra (1999) Unicité des solutions renormalisés de problems elliptiques-paraboliques. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 328 (1). pp. 23-28. ISSN 0764-4442

Carrillo Menéndez, José and Wittbold, Petra (1999) Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems. Journal of Differential Equations, 156 (1). pp. 93-121. ISSN 0022-0396

This list was generated on Sat Nov 28 00:51:28 2020 CET.